Follow
Maksym Fedorchuk
Maksym Fedorchuk
Department of Mathematics, Boston College
Verified email at bc.edu - Homepage
Title
Cited by
Cited by
Year
Alternate compactifications of moduli spaces of curves
M Fedorchuk, DI Smyth
Handbook of Moduli: Volume I (Advanced Lectures in Mathematics) 24, 331-414, 2010
67*2010
Rigidity and polynomial invariants of convex polytopes
M Fedorchuk, I Pak
562005
Singularities with G_m-action and the log minimal model program for
J Alper, M Fedorchuk, DI Smyth
arXiv preprint arXiv:1010.3751, 2010
43*2010
The Final Log Canonical Model of the Moduli Space of Stable Curves of Genus 4
M Fedorchuk
International Mathematics Research Notices 2012 (24), 5650-5672, 2012
352012
Second flip in the Hassett–Keel program: existence of good moduli spaces
J Alper, M Fedorchuk, DI Smyth
Compositio Mathematica 153 (8), 1584-1609, 2017
322017
Finite Hilbert stability of (bi) canonical curves
J Alper, M Fedorchuk, D Smyth
Inventiones mathematicae 191 (3), 671-718, 2011
312011
Moduli spaces of hyperelliptic curves with A and D singularities
M Fedorchuk
Mathematische Zeitschrift 276 (1), 299-328, 2014
302014
Ample divisors on moduli spaces of pointed rational curves
M Fedorchuk, DI Smyth
J. Algebraic Geom. 20 (4), 599-629, 2011
30*2011
Second flip in the Hassett–Keel program: a local description
J Alper, M Fedorchuk, DI Smyth, F van der Wyck
Compositio Mathematica 153 (8), 1547-1583, 2017
282017
Stability of 2nd Hilbert points of canonical curves
M Fedorchuk, D Jensen
International Mathematics Research Notices 2013 (22), 5270-5287, 2013
192013
Cyclic covering morphisms on M0, n
M Fedorchuk
arXiv preprint arXiv:1105.0655 17, 2011
192011
Stability of genus five canonical curves
M Fedorchuk, DI Smyth
A celebration of algebraic geometry 18, 281-310, 2013
182013
Moduli spaces of weighted stable curves and log canonical models of
M Fedorchuk
Mathematical Research Letters 18 (4), 663-675, 2011
16*2011
Log minimal model program for the moduli space of stable curves: The second flip
J Alper, M Fedorchuk, DI Smyth, F Van der Wyck
arXiv preprint arXiv:1308.1148, 2013
152013
Direct sum decomposability of polynomials and factorization of associated forms
M Fedorchuk
Proceedings of the London Mathematical Society 120 (3), 305-327, 2020
14*2020
Second flip in the Hassett–Keel program: projectivity
J Alper, M Fedorchuk, DI Smyth
International Mathematics Research Notices 2017 (24), 7375-7419, 2017
122017
GIT semistability of Hilbert points of Milnor algebras
M Fedorchuk
Mathematische Annalen 367 (1), 441-460, 2017
102017
Gröbner techniques and ribbons
A Deopurkar, M Fedorchuk, D Swinarski
Albanian Journal of Mathematics 8 (1), 55-70, 2014
102014
Semiampleness criteria for divisors on M0, n
M Fedorchuk
arXiv preprint arXiv:1407.7839 2 (3), 9, 2014
72014
Toward GIT stability of syzygies of canonical curves
A Deopurkar, M Fedorchuk, D Swinarski
arXiv preprint arXiv:1401.6101, 2014
62014
The system can't perform the operation now. Try again later.
Articles 1–20